# SDR SCNA96016

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interlock Crank
- Part number: AEH70721
- Condition: Frozen
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB HAD TO USE THE OVERRIDE GEAR RELEASE TO RAISE LANDING GEAR.  THE MAIN GEAR HYDRAULIC INTERLOCK CYLINDER CRANK WAS FOUND FROZEN WITH ICE IN THE ANTI-RETRACT POSITION.  APPLIED HEAT, CRANK OPERATED FREELY AND ANTI-RETRACT BUTTON IS NOT NEEDED TO RAISE HANDLE.  HYDRAULIC INTERLOCK CYLINDER OPS CHECKED GOOD PER MM 32-31-05.
